Siberian Mathematical Journal

, Volume 23, Issue 4, pp 590–594 | Cite as

Mappings preserving the unit volume

  • A. V. Shaidenko
Article
  • 10 Downloads

Keywords

Unit Volume 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. V. Shaidenko, “Volume preserving mappings,” Sib. Mat. Zh.,21, No. 2, 209–214 (1980).Google Scholar
  2. 2.
    A. V. Kuz'minykh, “A generalization of Darboux's theorem,” Sib. Mat. Zh., 20, No. 4, 917–921 (1979).Google Scholar

Copyright information

© Plenum Publishing Corporation 1983

Authors and Affiliations

  • A. V. Shaidenko

There are no affiliations available

Personalised recommendations